PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2015 | 3 | 1 |
Tytuł artykułu

A Hadamard product involving inverse-positive matrices

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In this paperwe study the Hadamard product of inverse-positive matrices.We observe that this class of matrices is not closed under the Hadamard product, but we show that for a particular sign pattern of the inverse-positive matrices A and B, the Hadamard product A ◦ B−1 is again an inverse-positive matrix.
Słowa kluczowe
Wydawca
Czasopismo
Rocznik
Tom
3
Numer
1
Opis fizyczny
Daty
otrzymano
2015-04-15
zaakceptowano
2015-07-27
online
2015-08-05
Twórcy
  • Dpto. de Matemática Aplicada, Universidad Politécnica de Valencia, Spain
  • Dpto. de Matemática Aplicada, Universidad Politécnica de Valencia, Spain
autor
  • Dpto. de Matemática Aplicada, Universidad Politécnica de Valencia, Spain
Bibliografia
  • [1] S.M. Fallat, C.R. Johnson, Hadamard powers and totally positive matrices, Linear Algebra Appl., 423 (2007) 420-427.
  • [2] K. Fan, Inequalities for M-matrices, Nederl. Akad. Wetensch. Proc. Ser. A67 (1964) 602-610.
  • [3] C.R. Johnson, A Hadamard Product Involving M-matrices, Linear Multilinear Algebra, 4 (1977) 261-264.[Crossref]
  • [4] C.R. Johnson, R.L. Smith, Path Product matrices, Linear Multilinear Algebra, 46 (1999) 177-191.
  • [5] Y. Shangjun, C. Qian, On Oppenheim’s inequality, Numerical Mathematics, 14(2) (2005) 97-101.
  • [6] B.Y. Wang, X. Zhang, F. Zhang, On the Hadamard Product of Inverse M-matrices, Linear Algebra Appl., 305 (2000) 23-31.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_1515_spma-2015-0018
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.